Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Irritable bowel syndrome, yellowish stools with mucus, nausea, vomiting, abdominal pain. Cure?

hello there, I have been diagnosed with IBS and have been extremely anxious lately. I have had blood tests done which have all come back normal and an abdominal ultrasound which can back normal. I have yellowish mucusy stools that smell fishy from time to time, I have been nauseous and have vomited several times in the morning over the past week. It s been putting me off my food. Everyone tells me I have nothing to fear but with random abdominal aches, odd stools and nausea I m extremely concered.
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi sam ! Take dicyclomine if abdominal pain and cramp, oral metronidazole antibiotic, if feel like vomiting take domperidon tab, digestive tablets, take less fat and spice diet. take curd, soup and green vegetable. ORS, juice. And rest
Answered: Thu, 20 Dec 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor